About three weeks ago I started noticing bloating, constipation, and lower abdominal pain. It got worse and worse as the days went on. I went to the walk-in clinic were they took x-rays to determine if there was an obstruction, which there was not. The only thing the x- ray showed was a moderate amount of feces. They told me it was just constipation and suggested Miralax. I took Miralax for five days with no results and went back were they performed a fleet enema on me... I did get relief but the abdominal pain got worse.
Again I went to the doctor because the pain was so intense. My entire lower abdomen feels sore and tender with a constant ache on my left side. Sometimes I get shooting pains on my lower left and lower right side. These pains travel to my lower back and a couple times my leg hurts!
The doctor gave me a pelvic exam, tested my urine and blood to rule out other things besides intestinal. Not a thing was found... I went to a gastroenterologist the next day and she thought it was IBS and prescribed me Amitiza and Bentyl. I have been on the Amitiza and it makes me have frequent watery BMs...and the Bentyl does not do much.
The pain is constant and I feel like I'm pregnant I'm so bloated (I'm not!) could this really just be IBS? Could the pain be reproductive (i.e. ovarian cysts)
I'm going to school for nursing and it is really interfering with my education... I really could use some insight!! :( Nothing I try seems to alleviate the pain. I drink lots of fluids, eat bland food in small portions, no caffeine or alcohol, use hot compresses, the list goes on. Please help?
Have you tried changing your diet? try a gluten free diet for a week and see how you feel. more fruits and vegies, lean proteins and walk everyday, take out white, processed foods.You could also have stress and it is effecting you through your stomach, (are you a capricorn?) hope you feel better!
I have had bloat and gas issues for years ....feel like Im going to explode....doctors said its pain meds and put me on amitiza ....still had stomach issues....I started going to chiropractor and just happened to mention to him about that cause my stomach was bloated at his office and hurt wen he pushed on me and then I told him also about mucus in my throat all the time ....thought was just cause of sinuses ....he said cut out wheat and do gluten free for a week and see how that helps ....so I did for couple days and wasnt bloated at all and then ate gravy this morning that my friend made and did not realize or really just not thinking that the flour is not gluten free.....and I have been in misery all day with gas...bloat ....pains from gas ....even took gas x and still no relief .....so in my case it is totally the wheat causing me issues ....the mucus in my throat even thinned out to where I could sleep and not choke at night .....try the gluten free and see if it helps at all.....sending up prayers for u to find relief
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.